# SDR 2010FA0000961

- Difficulty date: August 20, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N35UP
- Make and model: Beech V35
- Aircraft serial: D7998
- Engine: Cont IO520*
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Part number: CP0711
- Condition: Loose
- Location: Induction Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GASKET CAME OFF THE AIR FILTER.  THE ADHESIVE HAD FAILED LETTING THE GASKET GET LOOSE AND IT CAN BE SUCKED INTO THE ENGINE, SHUTTING IT DOWN.  CALLED MFG AND TALKED TO REP ABOUT THIS.
